JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOMOTOPY FIXED POINT SETS AND ACTIONS ON HOMOGENEOUS SPACES OF p-COMPACT GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOMOTOPY FIXED POINT SETS AND ACTIONS ON HOMOGENEOUS SPACES OF p-COMPACT GROUPS
Kenshi Ishiguro; Lee, Hyang-Sook;
  PDF(new window)
 Abstract
We generalize a result of Dror Farjoun and Zabrodsky on the relationship between fixed point sets and homotopy fixed point sets, which is related to the generalized Sullivan Conjecture. As an application, we discuss extension problems considering actions on homogeneous spaces of p-compact groups.
 Keywords
p-compact groups;homotopy fixed point sets;fixed point sets;actions on homogeneous spaces;
 Language
English
 Cited by
 References
1.
J. F. Adams and Z. Mahmud, Maps between classifying spaces, Invent. Math. 35 (1976), 1–41. crossref(new window)

2.
J. F. Adams and C. W. Wilkerson, Finite H–spaces and algebras over the Steenrod algebra, Ann. of Math. 111 (1980), 95–143. crossref(new window)

3.
A. Bousfield and D. Kan, Homotopy limits, completions and localizations, SLNM 304 (1972).

4.
C. Broto and S. Zarati, Nil-localization of unstable algebras over the Steenrod algebra, Math. Z. 199 (1988), 525–537. crossref(new window)

5.
C. Broto and S. Zarati, On sub–$A{^{\ast}_p}$–algebras of $H^{\ast}$V , Proc. of 1990 Barcelona Conf., SLNM 1509 (1992), 35–49.

6.
E. Dror Farjoun and A. Zabrodsky, Fixed points and homotopy fixed points, Comment. Math. Helv. 63 (2) (1988), 286–295. crossref(new window)

7.
W. G. Dwyer and C. W. Wilkerson, Smith theory and the functor T, Comment. Math. Helv. 66 (1) (1991), 1–17. crossref(new window)

8.
W. G. Dwyer and C. W. Wilkerson, Homotopy fixed–point methods for Lie groups and finite loop spaces, Ann. of Math. 139 (2) (1994), 395–442. crossref(new window)

9.
W. G. Dwyer and C. W. Wilkerson, The center of a p–compact group, The Čech centennial (Boston, MA, 1993), Contemp. Math. 181 (1995), 119–157.

10.
W. G. Dwyer, H. R. Miller and C. W. Wilkerson, Homotopical uniqueness of classifying spaces, Topology 31 (1) (1992), 29–45. crossref(new window)

11.
W. G. Dwyer and A. Zabrodsky, Maps between classifying spaces, Proc. of 1986 Barcelona conference, LNM 1298 (1987), 106–119.

12.
D. Gorenstein, Finite groups, second edition, Chelsce (1980).

13.
W.-Y. Hsiang, Cohomology theory of topological transformation groups, Springer-Verlag, New York-Heidelberg (1975).

14.
K. Ishiguro, Classifying spaces and homotopy sets of axes of pairings, Proc. Amer. Math. Soc. 124 (1996), 3897–3903. crossref(new window)

15.
K. Ishiguro, Toral groups and classifying spaces of p–compact groups, Contemp. Math. 271 (2001), 155–167. crossref(new window)

16.
K. Ishiguro, Classifying spaces and a subgroup of the exceptional Lie group $G_2$, Contemp. Math. 274 (2001), 183–193. crossref(new window)

17.
S. Jackowski, A fixed-point theorem for p-group actions, Proc. Amer. Math. Soc. 102 (1988), 205–208. crossref(new window)

18.
J. Lannes, Sur la cohomologie modulo p des p–groupes Abeliens elementaires, Homotopy Theory, Proc. Durham Symp. 1985, Cambridge Univ. Press (1987), 97–116.

19.
H.-S. Lee, Homotopy fixed point set for p–compact toral group, Bull. Korean Math. Soc. 38 (2001), no. 1, 143–148.

20.
H. Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984), no. 2, 39–87. crossref(new window)

21.
H. Miller, The Sullivan conjecture and homotopical representation theory, Proceedings of the ICM (Berkeley, Calif., 1986) (1987), 580–589.

22.
J. Moller and D. Notbohm, Centers and finite coverings of finite loop spaces, J. Reine Angew. Math. 456 (1994), 99–133. crossref(new window)

23.
D. Notbohm, Spaces with polynomial mod–p cohomology, Math. Proc. Cambridge Philos. Soc. 126 (1999), no. 2, 277–292. crossref(new window)

24.
D. Quillen, The spectrum of an equivariant cohomology ring. I, II, Ann. of Math. 94 (2) (1971), 549–572, 573–602. crossref(new window)

25.
D. Quillen, The spectrum of an equivariant cohomology ring. I, II, Ann. of Math. 94 (2) (1971), 549–572, 573–602. crossref(new window)